MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH PRIMARY TRIT HEMI SOLIDBACK CUP 56MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH PRIMARY TRIT HEMI SOLIDBACK CUP 56MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 500-03-56E
Medical Device Problem Codes Malposition of Device (2616); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
As per pss implant request case: anterior groin pain and impingement post left thr.I have a gentleman with ant groin pain and impingement post thr i would like to avoid a socket revision (from its slightly ¿over medialised¿ position) my request is to know the options for a custom 36mm liner to fit into the existing tritanium hemispherical (size 56mm e shell).Id be keen to have a 36mm id.I'd then likely use a 36 0 or plus 5 head to further increase offset further size 56mm e shell.Femoral component and existing tritanium shell will maintain in situ.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Reported event: an event regarding malposition involving a trident shell was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remains implanted.-clinician review: a review of the provided medical records by a clinical consultant indicated: "by report, a patient who has had a left total hip is having "impingement" and associated groin pain.There was a request for a customized liner that could accommodate a 36 mm head.It is unclear why this would need to be custom as, i understand it is an off-the-shelf product (this would need to be confirmed).In addition, an offset liner is not requested.In any event there is no medical history provided, no medical records provided, only undated and unlabeled ap pelvis x-ray and implant sheet from a primary total hip.The patient's complaints cannot be assessed without additional data.This seems to be simply an inquiry for an implant product based on an assessment for "impingement".Event confirmation: impingement cannot be confirmed from the available information.The availability of a custom liner cannot be confirmed without additional information.A total hip arthroplasty can only be confirmed from an implant sheet and an x-ray, both of which are unlabeled.Root cause: the root cause for the patient's complaint cannot be ascertained without additional medical information and due to non confirmation of the event." -product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient is impeding revision due to pain and impingement.A review of the provided medical records by a clinical consultant indicated: "by report, a patient who has had a left total hip is having "impingement" and associated groin pain.There was a request for a customized liner that could accommodate a 36 mm head.It is unclear why this would need to be custom as, i understand it is an off-the-shelf product (this would need to be confirmed).In addition, an offset liner is not requested.In any event there is no medical history provided, no medical records provided, only undated and unlabeled ap pelvis x-ray and implant sheet from a primary total hip.The patient's complaints cannot be assessed without additional data.This seems to be simply an inquiry for an implant product based on an assessment for "impingement".Event confirmation: impingement cannot be confirmed from the available information.The availability of a custom liner cannot be confirmed without additional information.A total hip arthroplasty can only be confirmed from an implant sheet and an x-ray, both of which are unlabeled.Root cause: the root cause for the patient's complaint cannot be ascertained without additional medical information and due to non confirmation of the event." no further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
PRIMARY TRIT HEMI SOLIDBACK CUP 56MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key23322201
Report Number0002249697-2025-01120
Device Sequence Number21319262
Product Code LPH
UDI-Device Identifier07613327040029
UDI-Public07613327040029
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K081171
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number500-03-56E
Device Lot Number7T7LLW
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age59 YR
Patient SexMale